Methotrexate-Induced Leukocytoclastic Vasculitis.
Аннотация
Erythematous tender cutaneous lesions developed in a 10-year-old child of acute leukemia receiving oral methotrexate and 6-mercaptopurine during maintenance phase of chemotherapy. She was also found to have coagulopathy and transaminitis. Differential clinical diagnosis included infectious processes, pyoderma gangrenosum, connective tissue disorders like rheumatoid neutrophilic dermatitis, and drug-induced side effects. Oral methotrexate was withheld following which the lesions subsided. Skin biopsy revealed a diagnosis of leukocytoclastic vasculitis. Cutaneous vasculitis is a rare side effect of methotrexate and its possibility should be considered in any patient who develops skin lesions while being receiving chemotherapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.